# SDR RAIA981020

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Part number: 8ES00558800
- Condition: Failed
- Location: Seat 4d
- Stage of operation: CL
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

FLT 7129 - PIA - READING LIGHT POWER UNIT ASSY CAUGHT FIRE AT SEAT 4D.  MAINTENANCE REPLACED READING LIGHT PANEL ASSY. (M)
